Alert archive / Ohio / Small Craft Advisories in 2016
Small Craft Advisory 6, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Mar 24, 2016, 4:18 AM EDT. It took effect at Mar 25, 2016, 2:00 AM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2016, 4:18 AM EDT (08:18 UTC)
- In effect from
- Mar 25, 2016, 2:00 AM EDT
- Expired
- Mar 25, 2016, 3:47 PM EDT
- In force
- 14 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
691 WHUS71 KCLE 240818 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 418 AM EDT THU MAR 24 2016 .A COLD FRONT WILL CROSS LAKE ERIE FROM WEST TO EAST THIS EVENING. WESTERLY WINDS EXPECTED TO INCREASE IN ITS WAKE. THE LONGER FETCH AND STRONGER WINDS WILL BUILD WAVES TO 3 TO 5 FEET. LEZ144>146-241630- /O.NEW.KCLE.SC.Y.0006.160325T0600Z-160325T1500Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 418 AM EDT THU MAR 24 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 11 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 11 AM EDT FRIDAY. * WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-241630- /O.NEW.KCLE.SC.Y.0006.160325T0600Z-160325T2000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 418 AM EDT THU MAR 24 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 4 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 4 PM EDT FRIDAY. * WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
6 follow-up statements
748 WHUS71 KCLE 241326 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 926 AM EDT THU MAR 24 2016 .A COLD FRONT WILL CROSS LAKE ERIE FROM WEST TO EAST THIS EVENING. WESTERLY WINDS EXPECTED TO INCREASE IN ITS WAKE. THE LONGER FETCH AND STRONGER WINDS WILL BUILD WAVES TO 3 TO 5 FEET. LEZ144>146-242130- /O.CON.KCLE.SC.Y.0006.160325T0600Z-160325T1500Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 926 AM EDT THU MAR 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 AM EDT FRIDAY... * WINDS AND WAVES...WEST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. WAVES 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-242130- /O.CON.KCLE.SC.Y.0006.160325T0600Z-160325T2000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 926 AM EDT THU MAR 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 4 PM EDT FRIDAY... * WINDS AND WAVES...WEST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. WAVES 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
130 WHUS71 KCLE 241946 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 346 PM EDT THU MAR 24 2016 .A COLD FRONT WILL CROSS LAKE ERIE FROM WEST TO EAST THIS EVENING. WESTERLY WINDS EXPECTED TO INCREASE IN ITS WAKE. THE LONGER FETCH AND STRONGER WINDS WILL BUILD WAVES TO 3 TO 5 FEET. LEZ144>146-250400- /O.CON.KCLE.SC.Y.0006.160325T0600Z-160325T1500Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 346 PM EDT THU MAR 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 AM EDT FRIDAY... * WINDS AND WAVES...WEST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. WAVES 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-250400- /O.CON.KCLE.SC.Y.0006.160325T0600Z-160325T2000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 346 PM EDT THU MAR 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 4 PM EDT FRIDAY... * WINDS AND WAVES...WEST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. WAVES 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
890 WHUS71 KCLE 250350 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1150 PM EDT THU MAR 24 2016 .A COLD FRONT WILL CROSS LAKE ERIE FROM WEST TO EAST THIS EVENING. WESTERLY WINDS EXPECTED TO INCREASE IN ITS WAKE. THE LONGER FETCH AND STRONGER WINDS WILL BUILD WAVES TO 3 TO 5 FEET. LEZ144>146-251200- /O.CON.KCLE.SC.Y.0006.160325T0600Z-160325T1500Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 1150 PM EDT THU MAR 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY... * WINDS AND WAVES...WEST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. WAVES 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-251200- /O.CON.KCLE.SC.Y.0006.160325T0600Z-160325T2000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1150 PM EDT THU MAR 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT FRIDAY... * WINDS AND WAVES...WEST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. WAVES 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
574 WHUS71 KCLE 250748 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 348 AM EDT FRI MAR 25 2016 LEZ144>146-251500- /O.CON.KCLE.SC.Y.0006.000000T0000Z-160325T1500Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 348 AM EDT FRI MAR 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WINDS AND WAVES...WEST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS THIS MORNING. WAVES 3 TO 5 FEET. WINDS AND WAVES WILL DECREASE BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-251600- /O.CON.KCLE.SC.Y.0006.000000T0000Z-160325T2000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 348 AM EDT FRI MAR 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS AND WAVES...WEST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. WAVES 3 TO 6 FEET. WINDS AND WAVES WILL DECREASE BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
750 WHUS71 KCLE 251322 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 922 AM EDT FRI MAR 25 2016 LEZ144>146-252000- /O.EXT.KCLE.SC.Y.0006.000000T0000Z-160325T2000Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 922 AM EDT FRI MAR 25 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS AND WAVES...NORTHWEST WINDS 15 TO 25 KNOTS AND WAVES 3 TO 5 FEET WILL BEGIN TO DIMINISH DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-252000- /O.CON.KCLE.SC.Y.0006.000000T0000Z-160325T2000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 922 AM EDT FRI MAR 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS AND WAVES...NORTHWEST WINDS 15 TO 25 KNOTS AND WAVES 3 TO 6 FEET WILL BEGIN TO DIMINISH DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
493 WHUS71 KCLE 251947 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 347 PM EDT FRI MAR 25 2016 LEZ144>149-252100- /O.CAN.KCLE.SC.Y.0006.000000T0000Z-160325T2000Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 347 PM EDT FRI MAR 25 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Mar 24, 2:02 AM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Mar 24, 2:02 AM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 202 AM EDT THU MAR 24 2016 .SYNOPSIS... LOW PRESSURE SYSTEM OVER THE SOUTHERN PLAINS WILL MOVE ACROSS THE LOWER LAKES THURSDAY AFTERNOON DRAGGING A STRONG COLD FRONT ACROSS THE FORECAST AREA. HIGH PRESSURE WILL QUICKLY BUILD OVER THE AREA FRIDAY AND LINGER THROUGH SATURDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... MADE SOME MAJOR CHANGES TO THE FORECAST FOR THE OVERNIGHT HOURS. AS EXPECTED...LATEST SHORT TERM MODELS ARE TRENDING DRIER THROUGH THE OVERNIGHT HOURS AS FAIRLY STRONG NEGATIVE VORTICITY ADVECTION PUSHES EAST INTO THE REGION OVERNIGHT. THIS SHOULD SUPPRESS SHOWER ACTIVITY FOR THE MOST PART. WILL STILL KEEP A MENTION OF A CHANCE OF SHOWERS EXTREME NORTHWEST TRANSITIONING TO THE LAKE SHORE TO THE EAST AS WELL BY MORNING. STILL NOT SURE EXACTLY HOW MUCH RAIN TO EXPECT TOWARD SUNRISE BUT THINKING NOW IS THAT ONLY SCATTERED ACTIVITY IS POSSIBLE. SO WILL KEEP THE LIKELY POPS GOING IN THE WEST AND CHANCE ELSEWHERE FOR NOW EVEN THOUGH RAIN COULD VERY WELL HOLD OFF TIL THE PASSAGE OF THE FRONT TOMORROW WHEN THE BEST SHOT OF POSITIVE VORTICITY ADVECTION ARRIVES ALONG WITH THE DEEPER MOISTURE. MADE SOME CHANGES TO HOURLY TEMPERATURES. I SEE THEM RISING NEAR THE LAKE SHORE OVERNIGHT AS THE LOW PRESSURE SYSTEM APPROACHES AND INCREASES THE GRADIENT OVER THE AREA. THIS SHOULD FORCE THE SOUTHERLY WINDS TO PUSH THE FRONT BACK NORTH OF THE LAKE SHORE. SO WILL MENTION TEMPERATURES RISING NEAR THE LAKE. && .SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY NIGHT/... MODELS COMING INTO BETTER AGREEMENT...MOVING THE KANSAS LOW INTO WEST CENTRAL IL BY DAYBREAK. SHOWERS ACROSS NW OHIO TOMORROW MORNING WILL BECOME MORE WIDESPREAD IN THE AFTERNOON. A CHANCE FOR SOME TSRA TOMORROW AFTERNOON AND EVENING. SPC HAS SOUTHWESTERN PORTION OF THE FORECAST AREA IS MARGINAL FOR SEVERE TSRA. LOW LEVEL JET DEVELOPS TOMORROW AFTERNOON WITH 925MB WINDS INCREASING TO 40-45 KNOTS IN ADDITION LIFT FROM 300 MB JET MAX. LUCKILY FRONT IS NOT EXPECTED TO REACH NW OHIO UNTIL TOWARD 00Z SO THERE SHOULD BE MINIMAL CAPE. GFS TRACKS THE LOW ACROSS THE CENTRAL LAKES TOMORROW EVENING WHILE THE NAM IS FURTHER SOUTH. BOTH MODELS HAVE THE FRONT EAST OF THE AREA TOWARD MIDNIGHT LOCAL. OVERNIGHT TEMPERATURES WILL DROP INTO THE 30S. RAIN WILL CHANGE TO SNOW OR MIX WITH SNOW LATE TOMORROW NIGHT. DO NOT EXPECT MUCH IN THE WAY OF ACCUMULATIONS...ESPECIALLY AS WARM AS THE GROUND IS. COULD SEE A LITTLE LINGERING SNOW IN THE EAST FRIDAY MORNING...BUT HIGH PRESSURE BUILDS OVER THE AREA QUICKLY DURING THE DAY. HIGH PRESSURE WILL REMAIN OVER THE AREA THROUGH SATURDAY NIGHT. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... THE LONG TERM BEGINS SUNDAY WITH MODELS IN GENERAL AGREEMENT WITH THE MAJOR PATTERN BUT SIGNIFICANT DIFFERENCES IN THE DETAILS AT LEAST INITIALLY. MODELS SHOW A BROAD UPPER TROUGH ACROSS THE CENTRAL STATES WITH A SURFACE LOW OVER THE GREAT LAKES. BY MID WEEK THIS TROUGH IS REPLACED BY A BROAD UPPER RIDGE. WENT WITH A BLEND OF GUIDANCE SUNDAY INTO MONDAY. THE BASE OF THE UPPER TROUGH WILL MOVE ACROSS THE AREA. THE ECMWF AMPLIFIES THE SYSTEM MORE THAN THE GFS ADVERTISING A MORE DEVELOPED UPPER SYSTEM AS WELL AS A STRONGER SURFACE LOW. EITHER WAY WILL HAVE CHANCE POPS FOR RAIN SUNDAY AFTERNOON INCREASING TO LIKELY POPS SUNDAY NIGHT. THE FOCUS OF THE SYSTEM BEGINS TO SHIFT EAST MONDAY. WILL STILL NEED CHANCE POPS HOWEVER WITH HIGHEST POPS EAST. TUESDAY AND WEDNESDAY LOOK DRY WITH THE UPPER RIDGE AND ASSOCIATED SURFACE HIGH BUILDING ACROSS THE AREA. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... FRONTAL BOUNDARY LOCATED NEAR THE SOUTH SHORE OF LAKE ERIE AS OF 0545Z. LOCATIONS NORTH OF THIS BOUNDARY WERE SEEING IFR CONDITIONS WHILE EVERYWHERE ELSE VFR CONDITIONS PREVAILED. SO AT THIS POINT ONLY THE TAF AT KTOL IS BEING IMPACTED BY THE IFR CONDITIONS. EXPECT THESE CEILINGS TO LIFT BY SUNRISE WITH ALL LOCATIONS EXPECTED TO BE VFR UNLESS A PASSING SHOWER CAN LOWER VISIBILITIES. AS A COLD FRONT APPROACHES THIS AFTERNOON CHANCES FOR SHOWERS/THUNDERSTORMS WILL INCREASE FROM WEST TO EAST. EXPECT TO SEE MVFR CONDITIONS WITH THE SHOWERS BUT THERE IS POTENTIAL FOR A 2 TO 3 HOUR WINDOW OF IFR NEAR ANY OF THE THUNDER. GUSTY WINDS WILL BE POSSIBLE AHEAD OF THE FRONT WITH LOCATIONS NEAR AND SOUTH OF A LINE FROM KFDY TO KMFD POSSIBLY REACH 40 KNOTS. ELSEWHERE THE SOUTHERLY WIND WILL BE BREEZY WITH GUSTS 30 TO 35 KNOTS. OUTLOOK...WIDESPREAD NON VFR THURSDAY NIGHT...LINGERING ACROSS NE OH/NW PA INTO FRIDAY. && .MARINE... A COLD FRONT NOW SOUTH OF THE LAKE WILL LIFT NORTH AS A WARM FRONT THURSDAY AHEAD OF LOW PRESSURE APPROACHING FROM THE WEST. A BIT CONCERNED ABOUT INCREASING ENE WINDS ON THE LAKE THIS EVENING AND TONIGHT WHICH COULD REACH NEAR 20 KNOTS. GUIDANCE HOWEVER SUGGESTS THIS WILL REMAIN MAINLY IN THE OFFSHORE WATERS AND THE NORTHERN PORTION OF THE LAKE. SO FOR NOW NO SMALL CRAFT ADVISORY. WINDS WILL BE FROM THE SOUTH ON THURSDAY ACROSS THE CENTRAL AND WESTERN PORTION OF THE LAKE BUT NORTH OF THE NEARSHORE WATERS EAST OF MENTOR WINDS WILL REMAIN FROM THE EAST. LOW PRESSURE WILL MOVE ACROSS THE LAKE OR JUST TO THE NORTH ON THURSDAY NIGHT SO EXPECTING WINDS TO BE VARIABLE. A SMALL CRAFT IS POSSIBLE ON FRIDAY AS WINDS TURN NORTHWEST BEHIND THE LOW. COLD AIR WILL BE MOVING IN WHICH WILL LIKELY TRANSFER MORE MOMENTUM TO THE LOWER LEVELS. EXPECTING NORTHWEST FLOW AROUND 20 KNOTS. SATURDAY EXPECT LIGHT WINDS AS HIGH PRESSURE BUILDS. SUNDAY WINDS WILL BE LIGHT FROM THE SOUTH AHEAD OF AN APPROACHING COLD FRONT. MONDAY WINDS WILL TURN NORTHWEST BEHIND THE FRONT. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...DJB NEAR TERM...LOMBARDY SHORT TERM...DJB LONG TERM...TK AVIATION...MULLEN MARINE...TK
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 4:09 AM EDT | Wind Advisory | CLE | Ashland, Crawford, Hancock, Huron, Knox, Marion and 4 more | 15 hr |
Nearby
Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.